MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during a coil embolization procedure, the subject coil's delivery wire fractured when delivering to the patient.The physician replaced it with a new device and finished the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection of the device revealed that the coil proximal contact was detached at the proximal contact bond; likely due to handling as the defect appears to be associated with handling of the product or portion of the product during the procedure/upon removal of the product from the packaging/preparation of the product prior to use.Functional inspection could not be performed due to the condition of the returned device.Based on the information currently available, the reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event will not be confirmed as the damage noted to the device would be indicative of the as reported defect.The coil proximal contact was seen to be detached which may have been interpreted by the physician that the coil delivery wire to be broken.The manufacturer has reviewed all information and determined this event no longer meets the requirement of a reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 4MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8819783
Report Number3008881809-2019-00214
Device Sequence Number320305
Product Code HCG
UDI-Device Identifier07613252192756
UDI-Public07613252192756
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Catalogue NumberM0035474100
Device Lot Number20608906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient Age56 YR